# SDR SWIA202156969

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N268SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000725
- Aircraft time: 6,520 hours, 4,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA66519-SRM 53-22-04 268SY MXCODEID54787-PR - FOUND CRACK ON LH WING TO FUSELAGE FRAME 52.  COMPLIED WITH TEMPORARY REPAIR PER SRM 53-22-04 FIG 202 SHEET 3 AREA D.  PERMANENT REPAIR DUE WITHIN 750 FC BY 5198 TAC., PART NUMBER:   - , SERIAL NUMBER: 17000725, POSITION:    (C-CHECK) RO 3/20/2021    PERFORMED PERMANENT REPAIR BY REPLACING THE LH WING TO FUSELAGE FRAME 52 WHEEL WELL RIB REF EMB SRM 51-40-08
